Regular and Chaotic Dynamics
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Regul. Chaotic Dyn.:

Personal entry:
Save password
Forgotten password?

Regul. Chaotic Dyn., 2015, Volume 20, Issue 2, Pages 153–172 (Mi rcd50)  

This article is cited in 25 scientific papers (total in 25 papers)

Dynamics and Control of an Omniwheel Vehicle

Alexey V. Borisovab, Alexander A. Kilina, Ivan S. Mamaevac

a Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia
b Moscow Institute of Physics and Technology, Institutskii per. 9, Dolgoprudnyi, 141700 Russia
c Kalashnikov Izhevsk State Technical University, ul. Studencheskaya 7, Izhevsk, 426069 Russia

Abstract: A nonholonomic model of the dynamics of an omniwheel vehicle on a plane and a sphere is considered. A derivation of equations is presented and the dynamics of a free system are investigated. An explicit motion control algorithm for the omniwheel vehicle moving along an arbitrary trajectory is obtained.

Keywords: omniwheel, roller-bearing wheel, nonholonomic constraint, dynamical system, invariant measure, integrability, controllability

Funding Agency Grant Number
Russian Science Foundation 14-19-01303
The research concerned with controllability analysis was supported by the grant of the Russian Science Foundation (project no. 14-19-01303). The investigation of free dynamics was carried out within the framework of the state assignment for institutions of higher education.


References: PDF file   HTML file

Bibliographic databases:

MSC: 70F25, 70E18, 70E55, 70E60
Received: 14.01.2015

Citation: Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev, “Dynamics and Control of an Omniwheel Vehicle”, Regul. Chaotic Dyn., 20:2 (2015), 153–172

Citation in format AMSBIB
\by Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev
\paper Dynamics and Control of an Omniwheel Vehicle
\jour Regul. Chaotic Dyn.
\yr 2015
\vol 20
\issue 2
\pages 153--172

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Bizyaev, V. V. Kozlov, “Homogeneous systems with quadratic integrals, Lie-Poisson quasibrackets, and Kovalevskaya's method”, Sb. Math., 206:12 (2015), 1682–1706  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. E. N. Pivovarova, A. V. Klekovkin, “Vliyanie treniya kacheniya na upravlyaemoe dvizhenie robota-kolesa”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:4 (2015), 583–592  mathnet  elib
    3. Valery V. Kozlov, “The Dynamics of Systems with Servoconstraints. I”, Regul. Chaotic Dyn., 20:3 (2015), 205–224  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    4. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “The Jacobi Integral in Nonholonomic Mechanics”, Regul. Chaotic Dyn., 20:3 (2015), 383–400  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    5. Alexander P. Ivanov, “On the Control of a Robot Ball Using Two Omniwheels”, Regul. Chaotic Dyn., 20:4 (2015), 441–448  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    6. Nikolay A. Kudryashov, Dmitry I. Sinelshchikov, “On the Connection of the Quadratic Lienard Equation with an Equation for the Elliptic Functions”, Regul. Chaotic Dyn., 20:4 (2015), 486–496  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    7. V. V. Kozlov, “Dinamika sistem s servosvyazyami. II”, Nelineinaya dinam., 11:3 (2015), 579–611  mathnet
    8. Valery V. Kozlov, “The Dynamics of Systems with Servoconstraints. II”, Regul. Chaotic Dyn., 20:4 (2015), 401–427  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    9. Yu. L. Karavaev, A. A. Kilin, “Nonholonomic dynamics and control of a spherical robot with an internal omniwheel platform: theory and experiments”, Proc. Steklov Inst. Math., 295 (2016), 158–167  mathnet  crossref  crossref  mathscinet  isi  elib
    10. N. A. Kudryashov, D. I. Sinelshchikov, “On the Integrability Conditions for a Family of Liénard-type Equations”, Regul. Chaotic Dyn., 21:5 (2016), 548–555  mathnet  crossref
    11. A. V. Borisov, I. S. Mamaev, “Neodnorodnye sani Chaplygina”, Nelineinaya dinam., 13:4 (2017), 625–639  mathnet  crossref  mathscinet  elib
    12. A. Kilin, P. Bozek, Yu. Karavaev, A. Klekovkin, V. Shestakov, “Experimental investigations of a highly maneuverable mobile omniwheel robot”, Int. J. Adv. Robot. Syst., 14:6 (2017), 1729881417744570  crossref  isi  scopus
    13. H. Kang, C. Liu, Ya.-B. Jia, “Inverse dynamics and energy optimal trajectories for a wheeled mobile robot”, Int. J. Mech. Sci., 134 (2017), 576–588  crossref  isi  scopus
    14. V. Alakshendra, Sh. S. Chiddarwar, “Simultaneous balancing and trajectory tracking control for an omnidirectional mobile robot with a cylinder using switching between two robust controllers”, Int. J. Adv. Robot. Syst., 14:6 (2017), 1729881417738728  crossref  mathscinet  isi  scopus
    15. E. V. Vetchanin, A. A. Kilin, “Control of body motion in an ideal fluid using the internal mass and the rotor in the presence of circulation around the body”, J. Dyn. Control Syst., 23:2 (2017), 435–458  crossref  mathscinet  zmath  isi  scopus
    16. Alexey V. Borisov, Ivan S. Mamaev, “An Inhomogeneous Chaplygin Sleigh”, Regul. Chaotic Dyn., 22:4 (2017), 435–447  mathnet  crossref  mathscinet
    17. A. S. Andreev, O. A. Peregudova, “On the Stability and Stabilization Problems of Volterra Integro-Differential Equations”, Nelin. Dinam., 14:3 (2018), 387–407  mathnet  crossref  elib
    18. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “Exotic Dynamics of Nonholonomic Roller Racer with Periodic Control”, Regul. Chaotic Dyn., 23:7-8 (2018), 983–994  mathnet  crossref
    19. Alexander A. Kilin, Elena N. Pivovarova, “Qualitative Analysis of the Nonholonomic Rolling of a Rubber Wheel with Sharp Edges”, Regul. Chaotic Dyn., 24:2 (2019), 212–233  mathnet  crossref
    20. A. S. Andreev, O. A. Peregudova, “Robastnoe otslezhivanie traektorii omni-mobilnogo robota s uchetom proskalzyvaniya koles”, Zhurnal SVMO, 21:1 (2019), 13–23  mathnet  crossref
    21. Y. Wang, W. Xiong, J. Yang, Y. Jiang, Sh. Wang, “A robust feedback path tracking control algorithm for an indoor carrier robot considering energy optimization”, Energies, 12:10 (2019), 2010  crossref  zmath  isi  scopus
    22. I. I. Kosenko, S. Y. Stepanov, K. V. Gerasimov, “Contact tracking algorithms in case of the omni-directional wheel rolling on the horizontal surface”, Multibody Syst. Dyn., 45:3 (2019), 273–292  crossref  mathscinet  isi  scopus
    23. A. S. Andreev, O. A. Peregudova, “On output feedback trajectory tracking control of an omni-mobile robot”, IFAC PAPERSONLINE, 52:8 (2019), 37–42  crossref  isi  scopus
    24. A. S. Andreev, O. A. Peregudova, “On Global Trajectory Tracking Control for an Omnidirectional Mobile Robot with a Displaced Center of Mass”, Rus. J. Nonlin. Dyn., 16:1 (2020), 115–131  mathnet  crossref  elib
    25. Long S., Terakawa T., Komori M., Ougino T., “Analysis of Traveling Strategies For Driving Omni-Wheeled Vehicle Around a Corner”, IEEE Access, 8 (2020), 104841–104856  crossref  isi
  • Number of views:
    This page:119

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021